MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIFLEX; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIFLEX; SNARE, FLEXIBLE
Model Number M00562421
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that a captiflex small oval flexible snare was used in the colon during a polypectomy procedure performed on (b)(6) 2022.During the procedure, the snare was plugged in and removed from the erbe several times but the snare would not go hot.The procedure was completed with another captiflex.The same connection cord was tried on a second captiflex and that snare was able to be used in cautery.There were no patient complications reported as a result of this event.

Brand Name
CAPTIFLEX
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15670467
Report Number3005099803-2022-06199
Device Sequence Number6368633
Product Code FDI
UDI-Device Identifier08714729019435
UDI-Public08714729019435
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2025
Device Model NumberM00562421
Device Catalogue Number6242
Device Lot Number0029598593
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2022
Initial Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown